On the structure of finite rings
Compositio Mathematica, Tome 26 (1973) no. 1, pp. 79-93
Cet article a éte moissonné depuis la source Numdam
@article{CM_1973__26_1_79_0,
author = {Wilson, Robert S.},
title = {On the structure of finite rings},
journal = {Compositio Mathematica},
pages = {79--93},
year = {1973},
publisher = {Noordhoff International Publishing},
volume = {26},
number = {1},
mrnumber = {320065},
zbl = {0248.16009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1973__26_1_79_0/}
}
Wilson, Robert S. On the structure of finite rings. Compositio Mathematica, Tome 26 (1973) no. 1, pp. 79-93. http://geodesic.mathdoc.fr/item/CM_1973__26_1_79_0/